# SDR QXEA03000008

- Difficulty date: January 6, 2003
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 13,194 hours, 18,094 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2069 - UPON GEAR SELECTION DOWN, THE NR 2 ENGINE HYDRAULIC CAUTION LIGHT ILLUMINATED AND THE NR 2 HYDRAULIC FLUID WENT TO 0. MAINTENANCE INSPECTED THE AIRCRAFT AND THE NUMBER 2 HYDRAULIC SYSTEM AND REPLACED THE NUMBER 2 ENGINE DRIVEN PUMP AND A HYDRAULIC LINE BETWEEN THE PRESSURE FILTER AND THE PUMP.
